# SDR FDEA202309071646

- Difficulty date: September 7, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,594 hours, 22,902 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: NNB608617
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH MLG GEARWELL DOOR - AFT CORNER INBD OF OUTER DOOR - GOUGED. REMOVED AND REPLACED DOOR INNER PAN CORNER IAW DWG NNB6086
